# SDR JJBA20240304070

- Difficulty date: February 20, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 15-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, CORROSION FOUND ON BOTH MAIN DOOR LOWER FLOOR LH ANGLES U-SHAPE BTW FR 15-18. CORROSION ON BOTH MAIN DOOR FLOOR ANGLES U-SHAPE BLENDED OUT OF LIMITS. BOTH FLOOR ANGLES U-SHAPE BTW FR 15-18 REPLACED BY NEW ANGLES
